# SDR DALA14028349213

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 47,601 hours, 25,380 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT AT CANT FRAME BS 1520, LOWER END CORRODED LT SIDE.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW LOWER CAP SECTION AND DOUBLER IAW SRM 53-10-02 AND 51-10-03.
